# SDR 08FDEA04139

- Difficulty date: September 30, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Frame
- Part number: ARB12909
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E COMP FORMER IS CRACKED ADJACENT TO THE FRONT SPAR UPPER T-CAP AT XOS 751 APPROX MATERIAL ID FOR THE REPAIR ANGLE IS 0.063, 17-7 PF CRES ANNEALED REF DC/MD-10 SRM 57-20-00.  FORMED THE REPAIR ANGLE REF DC/MD-10 SRM 51-10-00; VOL II.  RECEIVED ANGLE FROM HEAT TREAT; LOCATED & DRILLED REF DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED REPAIR ANGLE REF DC/MD-10 SRM 57-20-00; VOL I.
